MathSciNet Relay Station
MathSciNet bibliographic data
MR2385784 34K20 (34K40 65L05)
Wang, Wan-Sheng; Li, Shou-Fu On the one-leg $\theta$-methods for solving nonlinear neutral functional differential equations. Appl. Math. Comput. 193 (2007), no. 1, 285–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement